# SDR USAA2013022500024

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 38,872 hours, 21,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS MISSING AT SEATS 1L, 3L AND 8R.  MAINTENANCE INSTALLED NEW LENS ON EMERGENCY LIGHTS AT SEATS 1L, 3L AND 8R.  REFERENCE AMM 33-51-19, PB 401.
